# SDR USAA061106

- Difficulty date: August 31, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CORNER OF FWD SERVICE DOOR CUTOUT REPAIR DOUBLER.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER IAW SRM 53-60-01-2, DEFECT SIZE: 21.5" BY .19".
